Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Loss of appetite, fainting, vomiting, headache, fever, spotting, yellowish urine, feels tire. Treatment?

So friday i couldnt eat anything because i had no appetite and i fainted and threw up .severe headaches Ive been having fevers back to back. I cant eat because i feel as if im goin to throw up. And nothing is good anymore . I threw up again last night it was yellow with spots of blood . My urine is really yellow and it smells . Im tired all the time and have no energy . Im nausous and cant really sleep . Cant drink without feeling like im going to vomit . This has been going on for three days now
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Possible causes..

1. gastric ulcer / duodenal ulcers ( U can check it through gastroscopy- gastroenetologist)

2. Liver disorder (if you are chronic alcoholic..) do sonography of whole abdomen. and also do SGOT & SGPT ..

till time U can have Tab. domstall 10 mg 1 BD and strict on liquid diet till further evaluation .. the above mentioned tablets are only to control the vomiting and not part of the treatment . hope it will help you..
Answered: Fri, 6 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor